# SDR HEEA0014416

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6300 · Main Rotor Drive System
- Part: Beam Assembly
- Part number: 407010201101
- Condition: Worn
- Location: Main Rotor
- Part time: 156 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BEAM WORN SPOT FROM HYDRAULIC HOSE.
